Vee (breadsandwiches) wrote in vaginapagina,
Vee
breadsandwiches
vaginapagina

restarting BCP before the end of the 7-day withdrawal

Hi everyone

This has probably been asked a million times I'm sorry.

 I take birth control pills, doing the 21 day then 7 day break thing. I am currently due to restart pills on tuesday.

I have a skin condition called Hydradenitis Suppurativa where I may get abcesses varying in shapes and sizes, in my groin area, starting at the beginning of a period (or in thiscase withdrawal bleed). Its been in remission but it came back with a vengeance a couple days ago and a massive growth has formed directly on my 'right vulva' which has caused it to swell to at least double its normal size. Its extremely uncomfortable.

The condition is linked to hormones so is it safe to go back on the pill immediately to hopefully stop the growth in its tracks? Or do I have to wait for the end of the withdrawal time.

Thanks
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments